# SDR ASAA2018102226588

- Difficulty date: October 22, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,825 hours, 13,840 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH007644
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 30,336 hours, 8,828 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENG LEAKING OIL AFTER SHUTDOWN AT GATE. GROUNDED - YES. REMOVED AND REPLACED NR 1 IDG IAW AMM 24-11-11-000/400-801.
